Jump to content

Search the Community

Showing results for tags 'prolonged discontinuation syndrome'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi there, everyone! I just joined today and have been a bit disheartened to find no advice for those who no longer have the option to taper. I was put on 225 mg Effexor for one month in October of 2016. After serotonin syndrome (which has similar effects to severe withdrawals) my doc had my taper over only 5 days. I was unaware that a new and more dangerous condition was replacing the old. I am still struggling with severe GI, psychological and nerve issues. GABApentin 300mg daily seems to bring the only relief. At several months past the year mark I am terrified that t
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy